On the stability of the parallel sum of maximal monotone operators

Abstract : Identifying operators with their graphs, we study the continuity of the parallel sum of two monotone operators with respect to set convergence and we examine its stability from a quantitative point of view.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 1996, 199 (2), pp.478-488. 〈10.1006/jmaa.1996.0155〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00816097
Contributeur : Pamphile Isch <>
Soumis le : vendredi 19 avril 2013 - 17:13:32
Dernière modification le : lundi 21 mars 2016 - 17:39:01

Lien texte intégral

Identifiants

Collections

Citation

Abdellatif Moudafi. On the stability of the parallel sum of maximal monotone operators. Journal of Mathematical Analysis and applications, Elsevier, 1996, 199 (2), pp.478-488. 〈10.1006/jmaa.1996.0155〉. 〈hal-00816097〉

Partager

Métriques

Consultations de la notice

79